# SDR VTZA97263

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bolt
- Part number: NAS620326
- Condition: Worn
- Location: Rt Oil Cooler
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 6358 - RDU-IAD - DURING CRUISE, REPORTED THAT THE RIGHT OIL COOLER FLAP ASSEMBLY SEEMED TO BE LOOSE AND THAT ABOVE 230 KTS.  A FAIRLY LOUD VIBRATION COULD BE HEARD.  THE CREW ALSO REPORTED THAT WHEN THE RIGHT OIL COOLER FLAP WAS OPENED THE VIBRATION STOPPED.  THE AIRCRAFT LANDED AT IAS WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE ATTACH BOLT FROM THE OIL COOLER DOOR TO THE ACTUATOR WAS WORN.  MAINTENANCE REPLACED THE BOLT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
